# SDR SIMA20160906003

- Difficulty date: September 6, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 30,010 hours, 25,616 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2003041
- Condition: Failed
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

SMOKE IN CABIN DURING DESCENT THROUGH FL200 WENT AWAY WITH PACK SHUTOFF.  R & R RT ACM IAW AMM 21-51-03, OPS GOOD, NO SMOKE NOTED, NO LEAKS NOTED.
